Access count of this item: 85

Files in This Item:
File Description SizeFormat 
1308_09.pdf990.45 kBAdobe PDFView/Open
Title: Sequential estimation of the ratio of two exponential scale parameters (Asymptotic Statistical Theory)
Authors: Uno, Chikara
Author's alias: 宇野, 力
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 84
End page: 98
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.